| Lot Number |
5272022 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing got loose and came apart from the cannula part during the night.The patient was unsure if there was stress or pull on the tubing and the pump was not dropped with the set in place.No further information available.